# SDR SWAA2012031302145

- Difficulty date: March 9, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 64,102 hours, 54,374 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E SKIN CRACKED AT STA 196.8.  REPAIRED SKIN PER SRM.
